Translator Disclaimer
Febuary 2020 Irreducible convergence in $T_0$ spaces
Bin Zhao, Jing Lu, Kaiyun Wang
Rocky Mountain J. Math. 50(1): 337-353 (Febuary 2020). DOI: 10.1216/rmj.2020.50.337

Abstract

In this paper, we define and study irreducible convergence and irreducible order-convergence in T0 spaces, which can be seen as topological counterparts of lim-inf-convergence and order-convergence in posets, respectively. Especially, we give sufficient and necessary conditions for irreducible convergence and irreducible order-convergence in T0 spaces to be topological.

Citation

Download Citation

Bin Zhao. Jing Lu. Kaiyun Wang. "Irreducible convergence in $T_0$ spaces." Rocky Mountain J. Math. 50 (1) 337 - 353, Febuary 2020. https://doi.org/10.1216/rmj.2020.50.337

Information

Received: 18 December 2017; Revised: 3 September 2018; Accepted: 22 August 2019; Published: Febuary 2020
First available in Project Euclid: 30 April 2020

zbMATH: 07201570
MathSciNet: MR4092560
Digital Object Identifier: 10.1216/rmj.2020.50.337

Subjects:
Primary: 06B30, 06B35, 54D10

Rights: Copyright © 2020 Rocky Mountain Mathematics Consortium

JOURNAL ARTICLE
17 PAGES

This article is only available to subscribers.
It is not available for individual sale.
+ SAVE TO MY LIBRARY

SHARE
Vol.50 • No. 1 • Febuary 2020
Back to Top